Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 11, 2013, 10:04 AM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at Jan 13, 2013, 11:35 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2013, 10:04 AM CST (16:04 UTC)
- In effect from
- Jan 13, 2013, 11:35 AM CST
- Expired
- Jan 14, 2013, 1:26 AM CST
- In force
- 14 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Forked Deer River near Halls (HLST1).
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
444 WGUS44 KMEG 111604 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1004 AM CST FRI JAN 11 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE SOUTH FORK OF THE FORKED DEER RIVER IN WEST TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING IS BEING ISSUED DUE TO EXPECTED PERIODS OF HEAVY RAIN THIS WEEKEND. A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC033-045-097-121604- /O.NEW.KMEG.FL.W.0003.130113T0600Z-000000T0000Z/ /HLST1.1.ER.130113T0600Z.130113T1800Z.000000T0000Z.NO/ 1004 AM CST FRI JAN 11 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM SUNDAY JANUARY 13 UNTIL FURTHER NOTICE. * AT 9 AM FRIDAY THE STAGE WAS...5.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND WILL DROP QUICKLY. AT 11.5 FEET, FARM LAND NEAR THE RIVER IS FLOODED. $$
6 follow-up statements
631 WGUS84 KMEG 120049 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 649 PM CST FRI JAN 11 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC033-045-097-130049- /O.CON.KMEG.FL.W.0003.130113T0600Z-000000T0000Z/ /HLST1.1.ER.130113T0600Z.130114T0000Z.000000T0000Z.NO/ 649 PM CST FRI JAN 11 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM SUNDAY JANUARY 13 UNTIL FURTHER NOTICE. * AT 06 PM FRIDAY THE STAGE WAS 5.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13. * AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$
948 WGUS84 KMEG 121621 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1021 AM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC033-045-097-131621- /O.EXT.KMEG.FL.W.0003.130113T1900Z-130114T1342Z/ /HLST1.1.ER.130113T1900Z.130114T0000Z.130114T0742Z.NO/ 1021 AM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 10 AM SATURDAY THE STAGE WAS 4.4 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14. * AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$
368 WGUS84 KMEG 130153 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 753 PM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC033-045-097-140153- /O.CON.KMEG.FL.W.0003.130113T1900Z-130114T1342Z/ /HLST1.1.ER.130113T1900Z.130114T0000Z.130114T0742Z.NO/ 753 PM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 07 PM SATURDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14. * AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$
212 WGUS84 KMEG 131738 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-141738- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130118T0300Z/ /BGBM6.1.ER.130113T1030Z.130115T1800Z.130117T2100Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17. * AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.7 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 17.7 FEET BY TUESDAY JANUARY 15.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 18.0 FEET...THE FLOOD PLAIN BETWEEN TOWN CREEK AND THE TOMBIGBEE RIVER IS FLOODED AND WATER IS FLOWING OVER HOOD ROAD. EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING ALONG HIGHWAY 6 NEAR BIGBEE $$ MSC095-141738- /O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0524Z/ /AMYM6.2.ER.130112T1756Z.130114T1200Z.130116T2324Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY JANUARY 16. * AT 11 AM SUNDAY THE STAGE WAS 22.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.7 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 12 AND WILL CONTINUE RISING TO NEAR 25.7 FEET BY MONDAY JANUARY 14. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16. * AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING $$ TNC033-045-097-141737- /O.EXT.KMEG.FL.W.0003.130113T1735Z-130117T1800Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130117T1200Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM WEDNESDAY JANUARY 16 UNTIL THURSDAY JANUARY 17. * AT 11 AM SUNDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 11.0 FEET BY SUNDAY JANUARY 13. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY JANUARY 17. * AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$ MSC135-141737- /O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T0600Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0000Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 11 AM SUNDAY THE STAGE WAS 30.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$ MSC071-093-145-141737- /O.EXT.KMEG.FL.W.0005.000000T0000Z-130115T0730Z/ /ETAM6.1.ER.130114T0508Z.130114T1200Z.130115T0130Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 11 AM SUNDAY THE STAGE WAS 23.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED $$ MSC087-095-141737- /O.EXT.KMEG.FL.W.0009.130116T1200Z-000000T0000Z/ /ABDM6.1.ER.130116T1200Z.130117T1200Z.000000T0000Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 14.1 FEET BY THURSDAY JANUARY 17. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
620 WGUS84 KMEG 140357 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 957 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC033-045-097-140905- /O.EXT.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0305Z.NO/ 957 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * UNTIL SUNDAY JANUARY 13. * AT 09 PM SUNDAY THE STAGE WAS 9.0 FEET. * MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 9.0 FEET. * AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$
978 WGUS84 KMEG 140726 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...COLDWATER RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER... SAINT FRANCIS RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER... TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-150726- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130114T0600Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 01 AM MONDAY THE STAGE WAS 22.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ MSC137-143-150155- /O.CON.KMEG.FL.W.0012.000000T0000Z-130115T0155Z/ /SARM6.1.ER.130113T1702Z.130114T0300Z.130114T1955Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER NEAR SARAH * UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * AT 23.0 FEET...NUMEROUS HOMES IN MARKS ARE FLOODING $$ MSC135-150726- /O.CON.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15. * AT 01 AM MONDAY THE STAGE WAS 31.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$ MSC071-093-145-150400- /O.CON.KMEG.FL.W.0005.000000T0000Z-130115T0400Z/ /ETAM6.1.ER.130114T1023Z.130114T1200Z.130114T2200Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 14 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14. * AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED $$ MSC095-150726- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130117T1912Z/ /BGBM6.1.ER.130114T0347Z.130115T1800Z.130117T1312Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17. * AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 17.2 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY JANUARY 15.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-150726- /O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0142Z/ /AMYM6.1.ER.130112T1756Z.130113T0745Z.130116T1942Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY JANUARY 16. * AT 01 AM MONDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 23.4 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 23.4 FEET BY TUESDAY JANUARY 15. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-150726- /O.EXT.KMEG.FL.W.0009.130116T0900Z-000000T0000Z/ /ABDM6.1.ER.130116T0900Z.130118T0000Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 12 AM MONDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.6 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY JANUARY 18. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$ TNC033-045-097-140756- /O.CAN.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0309Z.NO/ 126 AM CST MON JAN 14 2013 FORECAST INFORMATION FOR S.F. FORK FORKED DEER RIVER NEAR HALLS * AT 01 AM MONDAY THE STAGE WAS 8.6 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET WEDNESDAY JANUARY 16. * AT 8.5 FEET...WATER IS PONDING ON LOW LYING FARM LAND $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:33 AM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Jan 11, 5:33 AM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 533 AM CST FRI JAN 11 2013 .DISCUSSION... UPDATED FOR 12Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 452 AM CST FRI JAN 11 2013/ DISCUSSION... RAIN IS COMING TO AN END ACROSS THE MIDSOUTH. LIGHT SHOWERS WILL REMAIN POSSIBLE IN PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE NEAR THE ALABAMA STATE LINE AND TENNESSEE RIVER FOR ANOTHER COUPLE OF HOURS...BUT TODAY SHOULD BE DRY ACROSS MOST OF THE REGION. TODAY WILL BE THE EXCEPTION OUT OF THE NEXT 7 DAYS AS A STALLING COLD FRONT THIS WEEKEND FOLLOWED BY ANOTHER FRONT AND UPPER LEVEL TROUGH MIDWEEK WILL KEEP RAIN CHANCES ELEVATED. EARLY MORNING TEMPERATURES ARE UNSEASONABLY WARM...RANGING FROM THE MIDDLE 50S TO LOWER 60S ACROSS THE REGION. ABUNDANT MOISTURE AND LINGERING CLOUD COVER WILL LIKELY PREVENT TEMPERATURES FROM COOLING MUCH MORE THIS MORNING RESULTING IN LOWS GENERALLY IN THE MIDDLE TO UPPER 50S. SKIES ARE EXPECTED TO CLEAR AT LEAST BRIEFLY TODAY...ALTHOUGH THIS MIGHT NOT BE THE CASE IN NORTH MISSISSIPPI. STRONG WWA WILL CONTINUE TO PUMP WARM MOIST AIR INTO THE REGION. AFTERNOON HIGHS WILL LIKELY APPROACH RECORD HIGHS IN THE UPPER 60S TO LOWER 70S. IN FACT THE FORECAST HIGH OF 72 DEGREES AT MEMPHIS TODAY WOULD BREAK THE RECORD BY 2 DEGREES. MOST OTHER LOCATIONS FORECAST HIGHS ARE 1-3 DEGREES BELOW RECORDS. SOUTHERLY FLOW WILL SPREAD MOISTURE RICH GULF AIR ACROSS THE REGION OVER THE NEXT 24 HOURS. DEW POINTS WILL SURGE INTO THE 60S ACROSS MUCH OF THE AREA...EVEN INTO THE MIDDLE 60S ACROSS MOST OF NORTH MISSISSIPPI. PRECIPITABLE WATER WILL BE VERY HIGH FOR JANUARY...IN EXCESS OF 1.5 INCHES ACROSS MOST OF THE AREA...AND AS HIGH AS 1.75 INCHES FROM WEST CENTRAL TENNESSEE INTO WEST CENTRAL MISSISSIPPI. A FEW STRONG THUNDERSTORMS IS ALSO A POSSIBILITY DURING THE AFTERNOON HOURS. A COLD FRONT WILL SLOWLY PIVOT EASTWARD ON SATURDAY STALLING ACROSS THE AREA AS STEERING FLOW BECOMES PARALLEL TO THE FRONT. A COUPLE OF LOW PRESSURE CENTERS WILL DEVELOP AND MOVE ALONG THE FRONT SATURDAY INTO EARLY NEXT WEEK ENHANCING RAINFALL. THIS WILL PRODUCE PERIODS OF HEAVY RAINFALL TOMORROW THROUGH EARLY TUESDAY. TOTAL POTENTIAL RAINFALL THROUGH EARLY TUESDAY MAY EXCEED 6 INCHES. SOILS ARE ALREADY SATURATED FROM THE RAIN MIDWEEK...SO AS ADDITIONAL...PROLONGED HEAVY RAIN BEGINS...FLOODING MAY BECOME AN ISSUE. EARLY NEXT WEEK...A TROUGH WILL DIG ACROSS THE SOUTHERN PLAINS INTO TEXAS AND THE STALLED COLD FRONT WILL GRADUALLY SHIFT OFF TO THE EAST. COLDER AIR WILL WORK BACK INTO THE MIDSOUTH. TEMPERATURES MONDAY WILL LIKELY START OFF IN THE LOW TO MIDDLE 30S ACROSS MUCH OF THE MIDSOUTH AND STRUGGLE TO REACH 40 DEGREES. THERE IS STILL SOME QUESTION A TO HOW MUCH MOISTURE WILL LINGER EARLY NEXT WEEK...BUT GUIDANCE SUGGESTS WE COULD SEE SOME WINTRY PRECIPITATION BOTH MONDAY AND TUESDAY MORNINGS. IT IS A LITTLE TOO EARLY FOR CONCERN YET...BUT FREEZING RAIN LOOKS LIKE A POSSIBILITY. HOWEVER THE GOOD NEWS IS THAT EACH DAY...TEMPERATURES SHOULD CLIMB TO AT LEAST 37-40 DEGREES QUICKLY MELTING ANY RAIN THAT DOES FREEZE. TEMPERATURES WILL GRADUALLY MODERATE THROUGH THE WORK WEEK. TEMPERATURES BY THURSDAY WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS WILL CONTINUE THROUGH THE MORNING HOURS. CEILINGS WILL GRADUALLY LOWER BACK TO MVFR LEVELS FROM SOUTH TO NORTH STARTING THIS AFTERNOON AND CONTINUING THROUGH THE EVENING HOURS. CEILINGS WILL DROP TO IFR LEVELS OVERNIGHT WITH SHOWERS MOVING INTO SOUTHERN SECTIONS OF THE FORECAST AREA INCLUDING KTUP BEFORE SUNRISE. WINDS WILL BE MAINLY FROM THE SOUTH AT 10 TO 15 KNOTS TODAY AND THIS EVENING BEFORE DIMINISHING OVERNIGHT. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 72 61 74 48 / 0 40 100 100 MKL 71 57 73 52 / 10 40 100 100 JBR 68 53 65 38 / 0 30 100 100 TUP 73 61 76 59 / 20 60 100 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 11, 4:10 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 410 AM CST FRI JAN 11 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 410 AM CST FRI JAN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE INTO THE MIDSOUTH ON SATURDAY AND WILL BECOME NEARLY STATIONARY OVER THE REST OF THE WEEKEND INTO EARLY NEXT WEEK. RAIN...HEAVY AT TIMES...WILL FALL FOR AN EXTENDED AMOUNT ACROSS MUCH OF THE MIDSOUTH. THIS RAIN IN ADDITION TO RAIN WHICH FELL MIDWEEK WILL RESULT IN THE POSSIBILITY OF SOME RIVER FLOODING. MONDAY AND TUESDAY MORNINGS...RAIN COULD SWITCH OVER TO FREEZING RAIN...SLEET OR SNOW OVER PORTIONS OF NORTHEAST ARKANSAS...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. HOWEVER...PRECIPITATION WILL CHANGE BACK TO RAIN EACH DAY AS TEMPERATURES WARM. NO ACCUMULATIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:57 PM CST | Special Weather Statement | MEG | Lake, Obion | 33 min |
| Jan 10, 8:58 PM CST | Special Weather Statement | MEG | Crockett, Gibson | 47 min |
| Jan 10, 9:29 PM CST | Special Weather Statement | MEG | Lake, Obion | 46 min |
| Jan 10, 9:34 PM CST | Special Weather Statement | MEG | Carroll, Gibson, Henry, Weakley | 56 min |
| Jan 10, 9:38 PM CST | Special Weather Statement | MEG | Crockett, Gibson, Haywood | 52 min |
| Jan 10, 10:19 PM CST | Special Weather Statement | MEG | Weakley | 41 min |
| Jan 10, 11:27 PM CST | Special Weather Statement | MEG | Weakley | 48 min |
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.